# SDR CALA2010010800010

- Difficulty date: January 6, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 29,675 hours, 10,543 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-06-3-0046 MAIN CABIN FUSELAGE FRAME AT STA 440 BETWEEN S8L AND S-9L CRACKED AT PSU RAIL ATTACH BRACKET I/B RIVET HOLE.  INSTALLED FRAME REPAIR AND NEW MODIFIED SUPPORT FITTING REF ECRA 5310-05070 PART B AND C.
